# SDR COMA2008122250040

- Difficulty date: December 22, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 35,573 hours, 32,937 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R5311563
- Condition: Cracked
- Location: Zone 100
- Part time: 35,573 hours, 32,937 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD CRACKED WHERE PARKING BRAKE CABLE PASSES THROUGH.  REPAIRED IAW REO 601R-53-11-563.
